RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 894–905 (Mi semr964)  

Differentical equations, dynamical systems and optimal control

Asymptotic properties of a solution to the Cauchy problem for one Sobolev type system

L. N. Bondar

Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia

Abstract: In thå paper we investigate the asymptotic behavior as $t\to\infty$ of a solution to the Cauchy problem for one Sobolev type system with a right-hande side. The form of the limit vector-function is established and the convergence rate is obtained.

Keywords: Sobolev type system, Sobolev system, asymptotic behavior of solution.

DOI: https://doi.org/10.17377/semi.2018.15.077

Full text: PDF file (168 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.955.8
MSC: 35B40
Received July 17, 2018, published August 17, 2018

Citation: L. N. Bondar, “Asymptotic properties of a solution to the Cauchy problem for one Sobolev type system”, Sib. Èlektron. Mat. Izv., 15 (2018), 894–905

Citation in format AMSBIB
\Bibitem{Bon18}
\by L.~N.~Bondar
\paper Asymptotic properties of a solution to the Cauchy problem for one
Sobolev type system
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 894--905
\mathnet{http://mi.mathnet.ru/semr964}
\crossref{https://doi.org/10.17377/semi.2018.15.077}


Linking options:
  • http://mi.mathnet.ru/eng/semr964
  • http://mi.mathnet.ru/eng/semr/v15/p894

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:7
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019